Export: On weighted average interpolation with cardinal splines

López-Salazar Codes, Jeronimo and Pérez Villalón, Gerardo (2017). On weighted average interpolation with cardinal splines. "Acta Applicandae Mathematicae", v. 152 (n. 1); pp. 73-82. ISSN 0167-8019. https://doi.org/10.1007/s10440-017-0112-7.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM